Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 52, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at May 19, 2021, 3:37 AM EDT. It took effect at May 19, 2021, 11:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2021, 3:37 AM EDT (07:37 UTC)
- In effect from
- May 19, 2021, 11:00 AM EDT
- Expired
- May 19, 2021, 6:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
816 WHUS73 KMQT 190737 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 337 AM EDT Wed May 19 2021 LSZ249-191700- /O.NEW.KMQT.SC.Y.0052.210519T1500Z-210519T2100Z/ Marquette to Munising MI- 337 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt gusts up to 25 kt. * WHERE...Marquette to Munising MI. * WHEN...From 11 AM this morning to 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-191700- /O.NEW.KMQT.SC.Y.0052.210519T1500Z-210519T2200Z/ Munising to Grand Marais MI- 337 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt gusts up to 25 kt. * WHERE...Munising to Grand Marais MI. * WHEN...From 11 AM this morning to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-191700- /O.NEW.KMQT.SC.Y.0052.210519T1500Z-210519T2200Z/ Grand Marais to Whitefish Point MI- 337 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt gusts up to 25 kt. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...From 11 AM this morning to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JAW
4 follow-up statements
955 WHUS73 KMQT 191404 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1004 AM EDT Wed May 19 2021 LSZ249-192100- /O.CON.KMQT.SC.Y.0052.210519T1500Z-210519T2100Z/ Marquette to Munising MI- 1004 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt gusts to 25 kt. * WHERE...Marquette to Munising MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-192200- /O.CON.KMQT.SC.Y.0052.210519T1500Z-210519T2200Z/ Munising to Grand Marais MI- 1004 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt gusts up to 25 kt. * WHERE...Munising to Grand Marais MI. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-192200- /O.CON.KMQT.SC.Y.0052.210519T1500Z-210519T2200Z/ Grand Marais to Whitefish Point MI- 1004 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt gusts to 25 kt. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ jp
076 WHUS73 KMQT 191503 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1103 AM EDT Wed May 19 2021 LSZ162-192315- /O.NEW.KMQT.MF.Y.0005.210519T1503Z-210520T0000Z/ Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM- 1103 AM EDT Wed May 19 2021 /1003 AM CDT Wed May 19 2021/ ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...Dense fog will reduce visibility below 1 NM. * WHERE...Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LSZ249-192100- /O.CON.KMQT.SC.Y.0052.000000T0000Z-210519T2100Z/ Marquette to Munising MI- 1103 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt gusts to 25 kt. * WHERE...Marquette to Munising MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-192200- /O.CON.KMQT.SC.Y.0052.000000T0000Z-210519T2200Z/ Munising to Grand Marais MI- 1103 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt gusts up to 25 kt. * WHERE...Munising to Grand Marais MI. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-192200- /O.CON.KMQT.SC.Y.0052.000000T0000Z-210519T2200Z/ Grand Marais to Whitefish Point MI- 1103 AM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt gusts to 25 kt. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest winds will remain close to shore where marine stable layer is weakest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
406 WHUS73 KMQT 192049 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 449 PM EDT Wed May 19 2021 LSZ249-192200- /O.EXP.KMQT.SC.Y.0052.000000T0000Z-210519T2100Z/ Marquette to Munising MI- 449 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Winds will diminish below small craft advisory thresholds around 5PM. $$ LSZ162-200000- /O.CON.KMQT.MF.Y.0005.000000T0000Z-210520T0000Z/ Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM- 449 PM EDT Wed May 19 2021 /349 PM CDT Wed May 19 2021/ ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...Dense fog will reduce visibility to less than 1 NM. * WHERE...Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LSZ250-192200- /O.CON.KMQT.SC.Y.0052.000000T0000Z-210519T2200Z/ Munising to Grand Marais MI- 449 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 knots and gusts up to 25 knots. * WHERE...Munising to Grand Marais MI. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-192200- /O.CON.KMQT.SC.Y.0052.000000T0000Z-210519T2200Z/ Grand Marais to Whitefish Point MI- 449 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 knots and gusts up to 25 knots. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
783 WHUS73 KMQT 192219 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 619 PM EDT Wed May 19 2021 LSZ250-200100- /O.EXP.KMQT.SC.Y.0052.000000T0000Z-210519T2200Z/ /O.NEW.KMQT.SC.Y.0053.210519T2219Z-210520T0100Z/ Munising to Grand Marais MI- 619 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt occurring. * WHERE...Munising to Grand Marais MI. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ251-200100- /O.EXP.KMQT.SC.Y.0052.000000T0000Z-210519T2200Z/ /O.NEW.KMQT.SC.Y.0053.210519T2219Z-210520T0100Z/ Grand Marais to Whitefish Point MI- 619 PM EDT Wed May 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 30 kt occurring. * WHERE...Grand Marais to Whitefish Point MI. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ162-200630- /O.EXT.KMQT.MF.Y.0005.000000T0000Z-210520T1200Z/ Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM- 619 PM EDT Wed May 19 2021 /519 PM CDT Wed May 19 2021/ ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THURSDAY... * WHAT...Dense fog will reduce visibility to 1/4 to 1/2 NM. * WHERE...Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM. * WHEN...Until 8 AM EDT /7 AM CDT/ Thursday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 19, 1:31 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 19, 1:31 AM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Marquette MI 131 AM EDT Wed May 19 2021 .SHORT TERM...(This evening through Wednesday) Issued at 414 PM EDT TUE MAY 18 2021 Summer-like weather continues this afternoon with temps once again ranging from the mid 70s to low 80s in most areas. Even the Lake Michigan shoreline is getting in on the warmth except for the very immediate lakeshore. Although it is somewhat dry, weak low-level moisture advection seems to have kept dew points (and thus RH values) high enough to prevent much of a fire weather concern. Still, with warm temps, breezy conditions, and RH around 30%, a little bit of concern remains. On the large scale, the low-level ridge that has been overhead for the past couple of days continues to sink off to the south and east as a mid-level short wave lifts northward through Wisconsin. This wave will bring showers to the area tonight into tomorrow morning. Forcing for ascent is mostly weak, but shows up best as isentropic lift on the 305 K surface. However, despite the nebulous forcing, radar shows a solid patch of showers upstream over southern Wisconsin, northern Illinois, and northeast Iowa associated with this short wave and WAA. Therefore, have likely POPs across the central U.P. where the models focus most of the forcing tonight. With cloud cover moving in ahead of these showers, as well as wind staying up around 5-10 mph through the night, lows tonight are expected to stay on the warm side. Went with mid 50s to around 60 for most of the area, and just slightly cooler along the Lake Michigan shoreline. Tomorrow morning, that batch of showers will be lifting off to the northeast over eastern Lake Superior. However, with ample moisture in place (PWATs around 1.3") and sort of "dirty" mid-level flow with multiple very fine scale waves embedded in the flow, widely scattered showers will continue to be possible throughout the day. The NAM resolves enough MUCAPE that an isolated rumble of thunder could be possible over the west half, but given the NAM often overdoes instability, opted to keep thunder out of the forecast through the day Wednesday. Higher dew points advecting in plus rain falling over the water will lead to fog development over both Lake Michigan and Lake Superior. This fog will then try to advect northward and upslope into the central U.P. with the continuing southerly wind. However there will likely be enough surface mixing to prevent fog formation during the day, with the moisture instead lifting into a low overcast. This low overcast will keep temps on the cool side, though that's only compared to these past two days. Highs are still expected to reach the mid 60s east to mid 70s west. And unlike the past couple days, it will be humid and starting to feel uncomfortable. .LONG TERM...(Wednesday night through Tuesday) Issued at 347 PM EDT TUE MAY 18 2021 Most of the long-term still looks summerlike with increasingly muggy and unsettled weather as the weekend approaches. Troughing develops over the Hudson Bay this weekend and may send a backdoor cold front through our area this weekend. By early next week, the trough that's currently digging into the western CONUS is expected to enter the Northern Plains and track in our general direction. We'll already be in the warm and muggy air mass at the beginning of the extended period (00Z Thursday) and warm air advection is expected to continue through the end of the week. A series of low amplitude shortwaves embedded within the deep southwesterly flow regime bring periodic rain showers and some isolated thunderstorms. It's difficult to hone in on specific time periods when rain is more or less likely, but the 12Z suite of operational guidance seems to be highlighting Friday as a fairly wet day. If that materializes then shortwave ridging on Friday night into Saturday seems like a good bet. In addition to preciptiation, fog seems like a legitimate possibility each night where it rains and perhaps all day too over the cool lake water. Model guidance continues to waffle back and forth about potential for a cold front this weekend. Overall, 12Z guidance is more adamant about the prospects of a cold front temporarily ending the warm and muggy weather. Surface ridging retrograding from the East Coast toward the lower MS valley late this week further supports the possibility of a cold front moving through our area. Despite increasingly agreement in the existence of a cold front, timing and precipitation potential vary widely amongst available model guidance. It doesn't seem worthwhile to dig into details of the frontal passage at this time considering the variety of model solutions. However, a period of widespread rain and embedded thunderstorms is expected with this cold front and more seasonable temperatures will flow in behind the front. The trough digging into the Western CONUS as I type is expected to eject onto the Northern Plains early next week. This trough will ride along the frontal boundary resulting in a period of unsettled weather with temperatures likely to be particularly variable as the front wavers back and forth. Deepening troughing over eastern Canada and a building ridge over Alaska this weekend into early next week implies a trend toward below normal temperatures to close out the month of May. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 130 AM EDT WED MAY 19 2021 MVFR ceilings continue to spread across the area with the light rain showers this morning. There will be a brief period of IFR ceilings at KIWD and KCMX this morning, but more persistent IFR ceilings are expected at KSAW with a moist upslope flow developing there. The boundary layer should stay fairly well mixed with with the breezy southerly winds. KSAW will see some LLWS overnight into the early daylight hours. Latest VWP from the 88D showing 35 knots in the lowest levels, and these speeds will increase per latest model guidance. KIWD and KCMX will become VFR late in the afternoon while KSAW will remain at IFR through midday but improve to MVFR late in the afternoon, but there is a possibility of IFR ceilings returning to KSAW late in the forecast. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 414 PM EDT TUE MAY 18 2021 Winds will remain generally 20 kts or less across the lake through at least Sunday. Fog is expected to develop Wednesday morning as rain moves over the lake. With higher dew points moving in for the rest of the week, and multiple chances of rain expected between now and the weekend, large areas of fog are expected to develop and then persist for several days and just drift around the lake. There's a good bet it will be dense, so have gone ahead and introduced dense wording through Wednesday evening. After that, given uncertainty in placement, trended down to non-dense fog for Wednesday night and beyond. But odds are there will at least be some dense patches after that point. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...RJC LONG TERM...EK AVIATION...RJT MARINE...RJC
Hazardous weather outlook, May 18, 3:42 PM EDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 342 PM EDT Tue May 18 2021 MIZ001>007-009>014-084-085-191945- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 342 PM EDT Tue May 18 2021 /242 PM CDT Tue May 18 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There are multiple chances for thunderstorms Wednesday through Saturday. The best chances will be in the afternoon and evenings of each day. No strong or severe thunderstorms are expected. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-191945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 342 PM EDT Tue May 18 2021 /242 PM CDT Tue May 18 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dense fog is possible at times throughout this week as relatively warm, moist air moves over the cooler Lake Superior waters. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-191945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 342 PM EDT Tue May 18 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dense fog is possible at times throughout this week as relatively warm, moist air remains over the cooler Lake Michigan waters. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. EK
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:03 AM EDT | Marine Dense Fog Advisory | MQT | 3 days | |
| May 19, 6:19 PM EDT | Small Craft Advisory | MQT | 3 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.